| Catalog Number |
UMS3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Micturition Urgency (1871); Incontinence (1928); Unspecified Infection (1930); Pain (1994); Abnormal Vaginal Discharge (2123); Prolapse (2475); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 03/08/2024.H6: appropriate term / code not available (e2402) utilized to capture dysmenorrhea, thrush.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2012 and mesh was implanted.It was reported that the patient experienced dyspareunia, vaginal pain, abdominal pain, vaginal discharge, stress incontinence, urgency incontinence, urgency, thrush, vaginal infection, cystocele and dysmenorrhea.No additional information was provided.